Hello all worried women. I took the ec Aftera about 30 o 40 minutes after the incident. It was from CVS, and supposed to be the exact same thing as Plan B ONE STEP, Just cheaper. So after I took it, lets be honest it was a waiting game. The worst waiting game I have ever had to deal with. About 6 days after taking the pill I experienced Light bleeding which then turned normal to heavy bleeding, almost resembling a period. This bleeding had lasted 5 days. The weird thing was my period was not due till another 2 weeks. This was the Withdrawl bleeding from taking the Emergency Contraception pill (NORMAL!!!!) I Waited some more, took a few at home tests, all of which were negative. Finally made an appt at my OBGYN, she said it was normal to get the bleeding, though it was not my period, I should be getting that, its okay for your period to be thrown off after taking the pill. It may also take a while for your period to be back to track again. My OBGYN also did a pregnancy test and it came out negative this was 4 weeks after the incident. which is enough time to wait for the test. Listen ladies, it was the most stressful thing I EVER HAD TO DEAL WITH, all for one stupid bad mistake. I did a lot of praying and hoping and let me just say, looking online did nothing but worry me!!! stay off the internet, go to doc and take an at home pregnancy test in a few weeks. If you took the pill in the 48 hours (or less which is better) you Should be fine. Have hope and pray. Best of luck. If you have any more questions please don't hesitate to ask, I know its scary. Stay safe ladies.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.